# SDR 81TJ42002

- Difficulty date: April 5, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N81TJ
- Make and model: Beech 400A
- Aircraft serial: RK14
- Aircraft time: 2,067 hours, 2,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Part time: 2,067 hours, 2,245 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN CHAFED JUST AFT OF NOSE LANDING GEAR AREA.
